| Model Number |
MMT-1780KL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement test.Pump received with partial broken reservoir tube lip.The p-cap locks into the reservoir compartment properly noted.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had retainer ring damaged.The reservoir can lock in place.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.